MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493918915250
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
Mid 50¿s female with new onset of severe chest pain and shortness of breath.Procedure: emergent diagnostic heart cath with 3 stents.The emerge balloon was not inflating.It was removed without known harm to patient and there were small pin holes in the balloon.Delay in procedure, a second emerge was used without problems.Manufacturer response for catheters, transluminal coronary angioplasty, percutaneous, emerge¿ (per site reporter) will obtain.

Brand Name
EMERGE¿
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key15804641
Report Number15804641
Device Sequence Number17546798
Product Code LOX
UDI-Device Identifier08714729806219
UDI-Public(01)08714729806219(17)250517(10)30152841
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/02/2022
Report Date (Section F) 11/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493918915250
Device Lot Number30152841
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/16/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/16/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight44 KG
Date Report Sent to FDA11/02/2022